Journal of Nonlinear Mathematical Physics

Volume 11, Issue 4, November 2004, Pages 534 - 548

Lp - Lq Decay Estimates for Wave Equations with Time-Dependent Coefficients

Authors
Michael REISSIG
Corresponding Author
Michael REISSIG
Available Online 9 December 2006.
DOI
https://doi.org/10.2991/jnmp.2004.11.4.9How to use a DOI?
Abstract
The goal of this survey article is to explain the up-to-date state of the theory of Lp - Lq decay estimates for wave equations with time-dependent coefficients. We explain the influence of oscillations in the coefficients by using a precise classification. Moreover, we will see how mass and dissipation terms take influence on the Lp - Lq decay estimates.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 4
Pages
534 - 548
Publication Date
2006/12
ISBN
91-974824-1-2
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.4.9How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Michael REISSIG
PY  - 2006
DA  - 2006/12
TI  - Lp - Lq Decay Estimates for Wave Equations with Time-Dependent Coefficients
JO  - Journal of Nonlinear Mathematical Physics
SP  - 534
EP  - 548
VL  - 11
IS  - 4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2004.11.4.9
DO  - https://doi.org/10.2991/jnmp.2004.11.4.9
ID  - REISSIG2006
ER  -